MathSciNet Relay Station
MathSciNet bibliographic data
MR208819 (34 #8628) 65.35
Morozov, V. A. On the solution of functional equations by the method of regularization. Dokl. Akad. Nauk SSSR 167 510--512 (Russian), translated as Soviet Math. Dokl. 7 1966 414–417.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement